Matematički Vesnik - Latest issue
Volume 69 , issue 3 ( 2017 )back
Harmonic maps and para-Sasakian geometry153$-$163
S. K. Srivastava, K. Srivastava

Abstract

The purpose of this paper is to study the harmonicity of maps to or from para-Sasakian manifolds. We derive a condition for the tension field of paraholomorphic map between almost para-Hermitian manifold and para-Sasakian manifold. Necessary and sufficient conditions for a paraholomorphic map between para-Sasakian manifolds to be parapluriharmonic are shown and a non-trivial example is presented for their illustration.

Creative Commons License

Keywords: Harmonic maps; paraholomorphic maps; paracomplex manifolds; paracontact manifolds.

MSC: 53C25, 53C43, 53C56, 53D15, 58C10

Exploring stronger forms of transitivity on $G$-spaces164$-$175
M. Garg, R. Das

Abstract

In this paper we introduce and study some stronger forms of transitivity like total transitivity, weakly mixing for maps on $G$-spaces. We obtain their relationship with the earlier defined notion of strongly mixing for maps on $G$-spaces. We also study in detail $G$-minimal maps on $G$-spaces.

Creative Commons License

Keywords: Topological transitivity; topological mixing; $G$-space; pseudoequivariant map.

MSC: 54H20, 37B05

Strong mixed and generalized fractional calculus for banach space valued functions176$-$191
G. A. Anastassiou

Abstract

We present here a strong mixed fractional calculus theory for Banach space valued functions of generalized Canavati type. Then we establish several mixed fractional Bochner integral inequalities of various types.

Creative Commons License

Keywords: Right and left fractional derivative; right and left fractional Taylor's formula; Banach space valued functions; integral inequalities; Bochner integral.

MSC: 26A33, 26D10, 26D15, 46B25

Arithmetic properties of $3$-regular bi-partitions with designated summands192$-$206
M. S. Mahadeva Naika, S. Shivaprasada Nayaka

Abstract

Recently Andrews, Lewis and Lovejoy introduced the partition functions $PD(n)$ defined by the number of partitions of $n$ with designated summands and they found several modulo 3 and 4. In this paper, we find several congruences modulo 3 and 4 for $PBD_{3}(n)$, which represent the number of 3-regular bi-partitions of $n$ with designated summands. For example, for each \quad $n\ge1$ and $\alpha\geq0$ \quad $PBD_{3}(4\cdot3^{\alpha+2}n+10\cdot3^{\alpha+1})\equiv 0 \pmod{3}$.

Creative Commons License

Keywords: Partitions; designated summands; congruences.

MSC: 05A17, 11P83

On optimality of the index of sum, product, maximum, and minimum of finite Baire index functions207$-$213
A. Zulijanto

Abstract

Chaatit, Mascioni, and Rosenthal defined finite Baire index for a bounded real-valued function $f$ on a separable metric space, denoted by $i(f)$, and proved that for any bounded functions $f$ and $g$ of finite Baire index, $i(h)\leq i(f)+i(g)$, where $h$ is any of the functions $f+g$, $fg$, $f\vee g$, $f\wedge g$. In this paper, we prove that the result is optimal in the following sense : for each $n,k<\omega$, there exist functions $f,g$ such that $i(f)=n$, $i(g)=k$, and $i(h)=i(f)+i(g)$.

Creative Commons License

Keywords: Finite Baire index; oscillation index; Baire-1 functions.

MSC: 26A21, 54C30, 03E15

Coupled fixed points for mappings on a $b$-metric space with a graph214$-$225
A. K. Mirmostafaee

Abstract

In this paper, we will develop a new method to study coupled fixed points of a mapping $T:X \times X \to X$, where $(X, d)$ is a special class of $b$-metric spaces endowed with a graph. We will prove some general fixed point theorems which enable us to extend some old results in fixed point theory. Moreover, we will extend Edelstein's fixed point theorem for two variable mappings in $\varepsilon$-chainable $b$-metric spaces.

Creative Commons License

Keywords: Coupled fixed point; connected graph; Picard operator; $b$-metric space.

MSC: 47H10, 54M15, 54C10

Finite groups whose commuting graphs are integral226$-$230
J. Dutta, R. K. Nath

Abstract

A finite non-abelian group $G$ is called commuting integral if the commuting graph of $G$ is integral. In this paper, we show that a finite group is commuting integral if its central quotient is isomorphic to $\mathbb{Z}_p \times \mathbb{Z}_p$ or $D_{2m}$, where $p$ is any prime integer and $D_{2m}$ is the dihedral group of order $2m$.

Creative Commons License

Keywords: Integral graph; commuting graph; spectrum of a graph.

MSC: 05C25, 05C50, 20D60